MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRI RM/LL TIB AUG SZ3 5MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRI RM/LL TIB AUG SZ3 5MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5545-A-302
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
This pi is for the intra-op event.During a revision of the patient's left knee, the tyvek of the outer and inner blisters each had a hole in them.No hole is visible on the outer box.The shrink rap was torn and discarded before discovery, there is no way to determine if there was a hole in the shrink wrap.Due to sterility concerns the device was not implanted.The rep opened both the outer and inner sterile blisters.Another device was obtained to complete the surgery successfully with a surgical delay of approximately 5 minutes while a tourniquet was in use.The device and packaging (except shrink wrap) are available for return.Rep reported that no further information will be available.
 
Additional Manufacturer Narrative
Reported event: an event regarding pack damage involving triathlon augment was reported.The event was confirmed.Method & results: device evaluation and results: visual inspection: the reported device was not returned however photographs were provided for review.The photographs shows a the outer and inner blisters each had a hole in them.Dimensional inspection: not performed as the dimensional aspects are not in question.Functional inspection: not performed as the dimensional aspects are not in question.Material analysis: not performed as this event does not relate to material integrity.Clinician review: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusions: the damage was visible in the photographs were provided for review.Based on the information provided, not concluded at what point the package was damaged and what was the exact cause.No further investigation is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
TRI RM/LL TIB AUG SZ3 5MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9340691
Report Number0002249697-2019-03817
Device Sequence Number2145658
Product Code MBH
UDI-Device Identifier07613327026399
UDI-Public07613327026399
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number5545-A-302
Device Catalogue Number5545-A-302
Device Lot NumberERFFP9D
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer02/29/2020
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR